# SDR USAA070573

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AT NUT PLATE HOLE, HORZ STAB UNDER PANEL 9109L HAS CORROSION.  INSTALLED DOUBLER/ANGLE REPAIR PER EA 98870, DEFECT SIZE:  .25 INCH.
